Hughes problem for finite p-groups

Khukhro, E. I. (1987) Hughes problem for finite p-groups. Algebra and Logic, 26 (5). pp. 398-401. ISSN 0002-5232

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive



Additional Information:Translated from Algebra i Logika, Vol. 26, No. 5, pp. 642–646, September–October, 1987
Keywords:Algebra, Logic
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:15775
Deposited On:11 Nov 2014 15:37

Repository Staff Only: item control page